So I was put on Mono-Linyah in September and after my nightmare of a period during the second month (vomiting, diarrhea, cramping... it was bad) I decided to try skipping my periods. This has worked from December until now (February) and I'm really confused. I had occasional spotting here and there because I didn't always take it at the same time due to my work schedule, my OB/GYN told me that I didn't have to, as long as I took it. But I'm only in the middle of my second week on this pack and I started my period. I don't understand how or why this happened? It'll start and then stop, I'm on my second day currently and really hoping this clears up soon. I've been nauseous with numerous headaches and lots of cramps. Not really how I want to spend Valentine's Day... does somebody have any idea why or how this happened?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2015 • 1 answer
Posted 1 Aug 2015 • 1 answer
Posted 7 Dec 2015 • 0 answers
Posted 15 Jun 2017 • 0 answers
Posted 16 days ago • 0 answers